# SDR CALA2023030600632

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767
- Aircraft serial: 29448
- Aircraft time: 88,946 hours, 12,560 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 76326090005
- Condition: None
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER CREW: AT CRUISE W/GEAR HNDL UP, GEAR DISAGREE MSG W/NOSE GEAR UP/L GEAR DN/R GEAR IN TRANSIT. REMOVED AND REPLACED PSEU.  PARTS USED: 76-3260-9-0005,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1605339  SN OFF 1028 UNIT, ASSY, PRO  OFF 76-3260-9-0005 1028 ON 76-3260-9-0005 0634 PERFORMED 5 FULL GEAR SWINGS REF AMM 32-32-00-735-057-001. ALL INDICATIONS NORMAL IN EXTENDED AND RETRACTED CONFIGURATIONS DURING ALL SWINGS.
